On monotone dependence functions of the quantile type
Applicationes Mathematicae, Tome 23 (1996) no. 1, pp. 51-72
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We introduce the concept of monotone dependence function of bivariate distributions without moment conditions. Our concept gives, among other things, a characterization of independent and positively (negatively) quadrant dependent random variables.
DOI :
10.4064/am-23-1-51-72
Keywords:
associated random variables, quantile monotone dependence function, mixture of distribution functions, quantile, independent, positively (negatively) quadrant dependent random variables, monotone dependence function
Affiliations des auteurs :
Andrzej Krajka 1 ; Dominik Szynal 1
@article{10_4064_am_23_1_51_72,
author = {Andrzej Krajka and Dominik Szynal},
title = {On monotone dependence functions of the quantile type},
journal = {Applicationes Mathematicae},
pages = {51--72},
year = {1996},
volume = {23},
number = {1},
doi = {10.4064/am-23-1-51-72},
zbl = {0820.62056},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-23-1-51-72/}
}
TY - JOUR AU - Andrzej Krajka AU - Dominik Szynal TI - On monotone dependence functions of the quantile type JO - Applicationes Mathematicae PY - 1996 SP - 51 EP - 72 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-23-1-51-72/ DO - 10.4064/am-23-1-51-72 LA - en ID - 10_4064_am_23_1_51_72 ER -
Andrzej Krajka; Dominik Szynal. On monotone dependence functions of the quantile type. Applicationes Mathematicae, Tome 23 (1996) no. 1, pp. 51-72. doi: 10.4064/am-23-1-51-72
Cité par Sources :